Dilantin For Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineIt is somewhat unusual for drug related neuropathy to develop quickly and simultaneously in both the hands and feet. Zewit would be somewhat more likely to be involved than the Fuzeon. Drug related peripheral neuropathy can resolve quite slowly... Read more »
University of Cincinnati, College of MedicineOnce I've made sure that the person is not on any medications that might make neuropathy worse (like d4T, ddI or dapsone), my usual approach is to continue to increase the tricyclic (amitriptyline/Elavil) by 25 mg at a time until there is a... Read more »
The Robert James Frascino AIDS FoundationHello Patricia,You may be experiencing peripheral neuropathy (distal painful peripheral neuropathy). It may be exacerbated by certain HIV medicaments. I'll reprint below some information from the archives that I hope will be helpful.Good... Read more »
University of Minnesota, School of MedicineThere is a potential serious interaction between Dilantin and protease inhibitors including lopinavir (in Kaletra). There is concern about decreased efficacy of both drugs. Close monitoring of Dilantin levels and plasma HIV RNA levels (and... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV